# SDR SIMA201908198002

- Difficulty date: August 18, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 22,372 hours, 16,070 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF FUMES ON FLT DECK DURING FLIGHT, SMELLED LIKE POPCORN, FA 1 & FA 2 SMELLED STRONG SMELL BY THE EMERGENCY EXIT.  SMELL LASTED 20 MIN THEN SUBSIDED BOTH PACKS ON & RECIR FAN, TURN FAN OFF SMELLED POPCORN BURNING REMAINED.  UPON MTX ARRIVAL FOUND POPCORN REMAINS ON SEAT AND FLOOR OF R/H SIDE OF AIRCRAFT BETWEEN FIRST CLASS AND COACH,  AND FOUND NO LINGERING AROMA.  OPERATED CABIN LED, PSU, EMERGENCY LIGHTS, OPS CHECK GOOD.  IAW AMM 33-21-00.  FLASHLIGHTS, COFFEE MAKERS, GALLEY EQUIPMENT,  NO AROMA NOTED. ENTERED FWD AVIONCS COMPARTMENT, AT SERVICE COMPARTMENT-OUTFLOW VALVE EXIT.  NO AROMA.  OPERATED PACK 1 AND PACK 2 UTILIZED APU, AND ENGINE BLEEDS IAW AMM 21-51-00.  NO AROMA.  FOUND NO CIRCUIT BREAKERS TRIPPED.  DURING INSPECTION FOUND NO AROMA
